# SDR CALA9601400

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK PROTRUDING PAST STOP DRILL IN ANGLE BELOW FLOOR SUPPORT AT STA 580 ABOVE STRINGER 28L.  THE CRACK WAS STOP DRILLED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.
